Minimal Matrix Norms.
Monatshefte für Mathematik, Tome 63 (1959), pp. 344-350
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1959__63_177075,
author = {Alston S. Householder},
title = {Minimal {Matrix} {Norms.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {344--350},
year = {1959},
volume = {63},
zbl = {0103.00905},
url = {http://geodesic.mathdoc.fr/item/MOMA_1959__63_177075/}
}
Alston S. Householder. Minimal Matrix Norms.. Monatshefte für Mathematik, Tome 63 (1959), pp. 344-350. http://geodesic.mathdoc.fr/item/MOMA_1959__63_177075/